Author
Carrillo, J
Poschel, T
Saluena, C
Journal title
JOURNAL OF FLUID MECHANICS
DOI
10.1017/S0022112007009792
Volume
597
Last updated
2021-10-19T13:23:51.83+01:00
Page
119-144
Symplectic ID
1098091
Download URL
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000254394400005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=4fd6f7d59a501f9b8bac2be37914c43e
Favourite
On
Publication type
Journal Article
Publication date
25 Feb 2008
Please contact us for feedback and comments about this page. Created on 02 Apr 2020 - 08:22.